Generalized pseudo-integral Jensen’s inequality for ((⊕1, ⊗1), (⊕2, ⊗2))-pseudo-convex functions

Časopis: Fuzzy Sets and Systems

Volume 430

ISSN: 0165-0114

DOI: 10.1016/j.fss.2021.06.007

Stranice: 126-143


It is remarked that the generalization of Jensen’s inequality for pseudo-integrals (Pap and Štrboja [14]) is not a complete generalization of the classical Jensen’s inequality, and a generalized Jensen’s inequality for pseudo-integral with respect to (⊕, ⊗)-pseudo-convex function is given in [28]. The present article is a continuation of the previous work. A new notion of (⊕1, ⊗1), (⊕2, ⊗2)-pseudo-convex function is introduced, which generalizes the notion of (⊕, ⊗)-pseudo-convex function and many other previous generalizations. Motivated by the work of Kaluszka et al. [6], related to Jensen’s inequality with respect to different generalized fuzzy integrals, a new generalized Jensen’s inequality between a pseudo-integral and general fuzzy integral, as well as between two different pseudo-integrals, with respect to ((⊕1, ⊗1), (⊕2, ⊗2))-pseudo-convex functions are proved. These results cover all previously obtained Jensen’s inequalities for pseudo-integrals (Zhang and Pap [28]) as well as the classical Jensen’s inequality.
Ključne reči: Pseudo-integral; General fuzzy integral; Pseudo–operation; ((⊕1, ⊗1), (⊕2, ⊗2))-pseudo-convex function